Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Teichmüller geodesics that do not have a limit in $\mathcal{PMF}$

Anna Lenzhen

Geometry & Topology 12 (2008) 177–197
Bibliography
1 L V Ahlfors, Lectures on quasiconformal mappings, University Lecture Series 38, American Mathematical Society (2006) MR2241787
2 P Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics 106, Birkhäuser (1992) MR1183224
3 A Fathi, F Laudenbach, V Poenaru, Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
4 Y Imayoshi, M Taniguchi, An introduction to Teichmüller spaces, Springer (1992) MR1215481
5 A Y Khinchin, Continued fractions, Dover Publications (1997) MR1451873
6 G Levitt, Foliations and laminations on hyperbolic surfaces, Topology 22 (1983) 119 MR683752
7 B Maskit, Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985) 381 MR802500
8 H Masur, Two boundaries of Teichmüller space, Duke Math. J. 49 (1982) 183 MR650376
9 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Vol. 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 1015 MR1928530
10 Y N Minsky, Teichmüller geodesics and ends of hyperbolic $3$-manifolds, Topology 32 (1993) 625 MR1231968
11 K Strebel, Quadratic differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 5, Springer (1984) MR743423